# SDR USAA20101109SB185

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 20ABC INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE BENEATH SEAT.  OPERATIONAL CHECK OF LIGHT GOOD.  REFERENCE MM 33-51-12.
